American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(46.2X) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 42 found      Go to page: 1 2

[1] Harold Widom. Nonisomorphic approximately finite factors . Proc. Amer. Math. Soc. 8 (1957) 537-540. MR 0086275.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] David C. Kleinecke. On operator commutators . Proc. Amer. Math. Soc. 8 (1957) 535-536. MR 0087914.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Charles J. A. Halberg. The spectra of bounded linear operators on the sequence spaces . Proc. Amer. Math. Soc. 8 (1957) 728-732. MR 0088704.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] C. R. Putnam. On square roots of normal operators . Proc. Amer. Math. Soc. 8 (1957) 768-769. MR 0088698.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] John Butler. On the normality of an analytic operator . Proc. Amer. Math. Soc. 8 (1957) 733-740. MR 0088699.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Alvin Hausner. Ideals in a certain Banach algebra . Proc. Amer. Math. Soc. 8 (1957) 246-249. MR 0084117.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Ti Yen. Isomorphism of $AW\sp *$-algebras . Proc. Amer. Math. Soc. 8 (1957) 345-349. MR 0084123.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Earl A. Coddington. Some Banach algebras . Proc. Amer. Math. Soc. 8 (1957) 258-261. MR 0084118.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] William F. Donoghue. Continuous function spaces isometric to Hilbert space . Proc. Amer. Math. Soc. 8 (1957) 1-2. MR 0083116.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Chandler Davis. A Schwarz inequality for convex operator functions . Proc. Amer. Math. Soc. 8 (1957) 42-44. MR 0084120.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Philip Hartman. On Laurent operators on $l\sb p$ . Proc. Amer. Math. Soc. 8 (1957) 45-48. MR 0085474.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Parfeny P. Saworotnow. On the imbedding of a right complemented algebra into Ambrose's $H\sp *$-algebra . Proc. Amer. Math. Soc. 8 (1957) 56-62. MR 0085481.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Henry Helson and Frank Quigley. Existence of maximal ideals in algebras of continuous functions . Proc. Amer. Math. Soc. 8 (1957) 115-119. MR 0084731.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Henry Helson and Frank Quigley. Maximal algebras of continuous functions . Proc. Amer. Math. Soc. 8 (1957) 111-114. MR 0084732.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Parfeny P. Saworotnow. On a generalization of the notion of $H\sp *$-algebra . Proc. Amer. Math. Soc. 8 (1957) 49-55. MR 0085480.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Walter Rudin. Continuous functions on compact spaces without perfect subsets . Proc. Amer. Math. Soc. 8 (1957) 39-42. MR 0085475.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] I. E. Segal. The structure of a class of representations of the unitary group on a Hilbert space . Proc. Amer. Math. Soc. 8 (1957) 197-203. MR 0084122.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Guido Weiss. An interpolation theorem for sublinear operators on $H\sb p$ spaces . Proc. Amer. Math. Soc. 8 (1957) 92-99. MR 0090781.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] D. B. Lowdenslager. On postulates for general quantum mechanics . Proc. Amer. Math. Soc. 8 (1957) 88-91. MR 0084741.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Paul Civin and Bertram Yood. Quasi-reflexive spaces . Proc. Amer. Math. Soc. 8 (1957) 906-911. MR 0090020.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] G. L. Krabbe. On the spectra of certain Laurent matrices . Proc. Amer. Math. Soc. 8 (1957) 894-897. MR 0092126.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Richard G. Long. A $T$-system which is not a Bernstein system . Proc. Amer. Math. Soc. 8 (1957) 925-927. MR 0090022.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Richard Arens and Kenneth Hoffmann. Algebraic extension of normed algebras . Proc. Amer. Math. Soc. 7 (1956) 203-210. MR 0077901.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] V. L. Klee. A note on topological properties of normed linear spaces . Proc. Amer. Math. Soc. 7 (1956) 673-674. MR 0078661.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Jacob Feldman. Nonseparability of certain finite factors . Proc. Amer. Math. Soc. 7 (1956) 23-26. MR 0079742.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Samuel Kaplan. Biorthogonality and integration . Proc. Amer. Math. Soc. 7 (1956) 109-114. MR 0076307.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] C. R. Putnam. On commutators and Jacobi matrices . Proc. Amer. Math. Soc. 7 (1956) 1026-1030. MR 0082082.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Paul Civin and Bertram Yood. Regular Banach algebras with a countable space of maximal regular ideals . Proc. Amer. Math. Soc. 7 (1956) 1005-1010. MR 0082649.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] William G. Rosen. On invariant means over compact semigroups . Proc. Amer. Math. Soc. 7 (1956) 1076-1082. MR 0082080.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Vernon A. Kramer. Asymptotic inverse series . Proc. Amer. Math. Soc. 7 (1956) 429-437. MR 0082659.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 42 found      Go to page: 1 2